Author Topic: infliximab  (Read 1115 times)

ditchdwellers

  • Charter Member
  • Hero Member
  • *****
  • Posts: 3010
infliximab
« on: September 21, 2014, 09:28:44 AM »
Following on from the saga of the enormous abscesses,  I saw my dermatologist yesterday (he's so busy they have had to lay on additional clinics on a Saturday) and he wants me to start on a course of Infliximab.  I'm a little wary of it, as I know the side effects can be horrendous.  However,  if it works,  the Hidradenitis could be pushed into remission which would be amazing.
So, I'm off for tests to see if I'm suitable for the drug, and then I can start on it.  I'll keep you posted.

Dic Penderyn

  • Charter Member
  • Super Hero Member
  • ******
  • Posts: 5228
Re: infliximab
« Reply #1 on: September 21, 2014, 11:28:22 AM »
Wow I see what you mean about the possible side effects DD however good luck with it if you are a suitable candidate for treatment and I am sure you would be closely monitored if put on it.
Be careful in what you wish for, God has a sense of humour

Yvette

  • Charter Member
  • Super Hero Member
  • ******
  • Posts: 6143
Re: infliximab
« Reply #2 on: September 21, 2014, 07:51:35 PM »
I haven't dared to look at the list of side effects, but whatever treatment you do have DD, I truly hope it will be successful.   >hugs<

ditchdwellers

  • Charter Member
  • Hero Member
  • *****
  • Posts: 3010
Re: infliximab
« Reply #3 on: September 22, 2014, 12:41:06 PM »
Thanks Dic and Yvette, I will keep you posted on how things progress.

Dic Penderyn

  • Charter Member
  • Super Hero Member
  • ******
  • Posts: 5228
Re: infliximab
« Reply #4 on: September 23, 2014, 09:35:45 AM »
Mentioned this to my wife and she told me that it's normally given by infusion in hospital over a day and that bloods are strictly monitored and have to be within strict parameters before it is used.
Be careful in what you wish for, God has a sense of humour

NeuralgicNeurotic

  • Charter Member and Volunteer
  • Super Hero Member
  • ******
  • Posts: 7373
Re: infliximab
« Reply #5 on: September 23, 2014, 06:42:13 PM »
 >x-fingers< that it goes well for you, DD.  >hugs<

ditchdwellers

  • Charter Member
  • Hero Member
  • *****
  • Posts: 3010
Re: infliximab
« Reply #6 on: September 23, 2014, 09:12:59 PM »
Thanks for the information Dic.   >tah<

NN, thanks for the hugs!


auntieCtheM

  • Charter Member
  • Super Hero Member
  • ******
  • Posts: 5547
Re: infliximab
« Reply #7 on: September 23, 2014, 11:39:39 PM »
 >hugs<

I'm waiting for the day when they will be able to grow special parts in a lab for us and transplant almost anything to order.  Then there will be much less medication to take and therefore fewer things to give us side effects.

Yvette

  • Charter Member
  • Super Hero Member
  • ******
  • Posts: 6143
Re: infliximab
« Reply #8 on: September 24, 2014, 09:32:25 AM »
Wouldn't that be wonderful!